Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i4.50
pages 43-53

Differential Games of Fractional Order with Impulse Effect

Ivan I. Matychyn
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Victoriya V. Onyshchenko
State University of Telecommunications, Kiev

RESUMO

The paper deals with a game problem of approaching cylindrical terminal set for a dynamic system described by fractional differential equations subject to impulse effect at fixed time instants. By resolving functions method there are obtained the sufficient conditions for a terminal set approaching over a finite time. Theoretical results are illustrated by an example.


Articles with similar content:

A Model of a Certain Class of Dynamical Systems with Discrete State Space
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Victor I. Ivanenko, Nikolay A. Zinchuk
Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay
Application of a Nonlinear Trade-off Scheme in the Problem of Structure Synthesis of the Data Transfer Systems
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Sergey A. Shvorov, Maxim V Tkachenko, Pavel D. Mosorin
Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
Optimal Control of a Class of Random Distributed Sobolev Type Systems with Aftereffect
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Larisa A. Vlasenko, Anatoliy G. Rutkas